# SDR DXTA2009120703885

- Difficulty date: November 11, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600619
- Aircraft time: 5,241 hours, 4,173 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MX, DISCOVERED A WIRE BUNDLE CHAFING TO THE POINT OF COPPER WIRING EXPOSED FOR THE N1 INDICATING SYS.  ALSO, CONDITIONED AIR TUBING CHAFED (HARD LINE) BY FLEX DUCT AS WELL AS A SERVICE AIR LINE CHAFED.  ALL DAMAGE IS IN THE HELL HOLE, BELOW THE J-BOX, ADJACENT TO THE RT VERTICAL WEB.  ALL DAMAGE HAS BEEN REPAIRED.
